Items where Author is "Kissin, Edward"

Up a level
Export as [feed] Atom [feed] RSS
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Kissin, Edward, Shulman, Victor S. and Turovskii, Yuri V. (2018) On theory of topological ideals. Contemporary Mathematics. Fundamental Directions, 64 (3). pp. 490-546.

Kissin, Edward and Shulman, Victor S. (2016) Representations of nilpotent groups on spaces with indefinite metric. Journal of Integral Equations and Operator Theory. ISSN 0378-620X

Kissin, Edward and Shulman, Victor S. (2015) Non-unitary representations of nilpotent groups, I: Cohomologies, extensions and neutral cocycles. Journal of Functional Analysis, 269 (8). pp. 2564-2610. ISSN 0022-1236

Kissin, Edward and Shulman, Victor S. (2015) Representations of nilpotent groups: Extensions, neutral cohomology, and Pontryagin spaces. Functional Analysis and Its Applications, 49 (3). pp. 222-225. ISSN 0016-2663

Formisano, Teresa and Kissin, Edward (2014) Clarkson-McCarthy Inequalities for l p -Spaces of Operators in Schatten Ideals. Integral Equations and Operator Theory, 79 (2). pp. 151-173. ISSN 0378-620X

This list was generated on Wed May 22 03:04:58 2019 UTC.